View Full Version : Possible cure for tourettes!!! <-- IMPORTANT


danaman
10-30-09, 03:11 PM
Hi I dont have much time cus I need to go to class. But trust me... anyways if you have been on wellbutrin or any other type of dopamine inhibitor it could be the cause of your twitches! So get off of it immediately! For some people it will make their tourettes completly go away or atleast decrease it dramatically!

Quadradomus
10-30-09, 05:47 PM
Amen to that! I was on Wellbutrin a couple of years ago. Normaly I'm smooth as silk, but on that stuff I was poppin' and twitching like crazy. Much better without it.

unthought
10-30-09, 06:16 PM
Antipsychotics (dopamine blockers) are sometimes used for severe tourettes, hwoever it is also very possible to get symptoms of the disorder that are similar and part of a disorder called tardive tourettes, and tardive dyskinisia, and it's not always something you'll notice until it's very severe. From my experience I would never recommend antipsychotics but for the sickest and dangerous of people, and never off-labelly. Unlike antipsychotics I think it's rare that you would ever have permanent conditions or after-effects from taking antidepressants like Wellbutrin and Stimulants, and they have a chance of treating the disorder just as well.